Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 261, NWS Omaha, NE

July 28, 2011Harrison County, Pottawattamie County, Iowa; 5 counties in Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at Jul 28, 2011, 3:59 AM CDT for Harrison County, Pottawattamie County, Iowa; 5 counties in Nebraska. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 28, 2011, 3:59 AM CDT (08:59 UTC)
Expired
Jul 28, 2011, 4:45 AM CDT
In force
46 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Harrison County, IA, Pottawattamie County, IA, Burt County, NE, Dodge County, NE, Douglas County, NE, Saunders County, NE, Washington County, NE

The radar

The Omaha radar (KOAX), 20 km from the middle of the area, began a volume at 09:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 28, 4:12 AM CDTTSTM WND DMG1 Nw Boys Town, NEEIGHT INCH DIAMETER TREE LIMB DOWN...TIME ESTIMATED BY RADAR...NEAR 144TH AND BLONDO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 9.0 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2011-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3881 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2011-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3881 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
1237 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
249 m²/s²
Significant tornado parameter
3.5
Supercell composite
24.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

698 
WUUS53 KOAX 280859
SVROAX
IAC085-155-NEC021-053-055-155-177-280945-
/O.NEW.KOAX.SV.W.0261.110728T0859Z-110728T0945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
359 AM CDT THU JUL 28 2011

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HARRISON COUNTY IN SOUTHWEST IOWA...
  NORTHWESTERN POTTAWATTAMIE COUNTY IN SOUTHWEST IOWA...
  SOUTHEASTERN BURT COUNTY IN EAST CENTRAL NEBRASKA...
  SOUTHEASTERN DODGE COUNTY IN EAST CENTRAL NEBRASKA...
  DOUGLAS COUNTY IN EAST CENTRAL NEBRASKA...
  NORTHEASTERN SAUNDERS COUNTY IN EAST CENTRAL NEBRASKA...
  WASHINGTON COUNTY IN EAST CENTRAL NEBRASKA...

* UNTIL 445 AM CDT

* AT 358 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS OF
  AROUND 60 MPH OR HIGHER.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM INGLEWOOD TO YUTAN...AND MOVING NORTHEAST AT 50 MPH.
  THIS STORM PRODUCED WIND GUSTS OF 57 MPH AT 358 AM AT THE NWS NEAR
  VALLEY.

* LOCATIONS IMPACTED INCLUDE...
  OMAHA...WATERLOO...NICKERSON...ELKHORN...ARLINGTON...KENNARD...
  BLAIR...FORT CALHOUN...MODALE...MISSOURI VALLEY...MONDAMIN...
  LOGAN...PISGAH...WASHINGTON...BENNINGTON...HERMAN...WILSON ISLAND
  STATE PARK...DESOTO BEND NATIONAL WILDLIFE REFUGE...PELICAN POINT
  STATE RECREATION AREA AND LITTLE SIOUX.

THE WARNED AREA INCLUDES INTERSTATE 29 IN IOWA BETWEEN MILE MARKERS
71 AND 99.

THE WARNED AREA INCLUDES HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS
462 AND 466.

THE WARNED AREA INCLUDES HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS
153 AND 167.

THE WARNED AREA INCLUDES HIGHWAY 77 IN NEBRASKA BETWEEN MILE MARKERS
112 AND 117.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN QUICKLY FLOOD ROADS...SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4119 9625 4119 9632 4115 9632 4113 9634
      4145 9661 4186 9610 4185 9565 4164 9556
TIME...MOT...LOC 0858Z 227DEG 45KT 4141 9645 4125 9630
WIND...HAIL 60MPH <.75IN

$$

CHERMOK
3 follow-up statements
685 
WWUS53 KOAX 280907
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
407 AM CDT THU JUL 28 2011

IAC085-155-NEC021-053-055-155-177-280945-
/O.CON.KOAX.SV.W.0261.000000T0000Z-110728T0945Z/
POTTAWATTAMIE IA-HARRISON IA-BURT NE-DODGE NE-DOUGLAS NE-SAUNDERS NE-
WASHINGTON NE-
407 AM CDT THU JUL 28 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WASHINGTON...
NORTHEASTERN SAUNDERS...DOUGLAS...SOUTHEASTERN DODGE...SOUTHEASTERN
BURT...HARRISON AND NORTHWESTERN POTTAWATTAMIE COUNTIES UNTIL 445 AM
CDT...

AT 404 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 65 MPH.  THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM ARLINGTON TO MILLARD...MOVING NORTHEAST AT 50 MPH.  
THE STORMS PRODUCED WIND GUSTS OF 65 MPH IN WAHOO AND 57 MPH AT THE 
NWS NEAR VALLEY A LITTLE BEFORE 400 AM.

LOCATIONS IMPACTED INCLUDE...
  OMAHA...KENNARD...BLAIR...FORT CALHOUN...MODALE...MONDAMIN...
  MISSOURI VALLEY...LOGAN...PISGAH...WASHINGTON...BENNINGTON...
  HERMAN...WILSON ISLAND STATE PARK...DESOTO BEND NATIONAL WILDLIFE
  REFUGE...PELICAN POINT STATE RECREATION AREA...LITTLE SIOUX...
  MAGNOLIA AND WOODBINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DAMAGING WINDS ARE LIKELY. MOVE TO AN INTERIOR ROOM ON THE LOWEST
LEVEL OF YOUR HOME OR BUSINESS. STAY AWAY FROM WINDOWS AND GLASS
DOORS. THE WINDS MAY BE STRONG ENOUGH TO DAMAGE TREES AND CAUSE
STRUCTURAL DAMAGE TO BUILDINGS. SEVERE THUNDERSTORMS CAN ALSO PRODUCE
LARGE HAIL...FREQUENT LIGHTNING AND VERY HEAVY RAIN.

&&

LAT...LON 4119 9625 4119 9632 4115 9632 4113 9634
      4145 9661 4186 9610 4185 9565 4164 9556
TIME...MOT...LOC 0907Z 227DEG 45KT 4149 9634 4127 9615
WIND...HAIL 65MPH <.75IN

$$

CHERMOK
531 
WWUS53 KOAX 280930
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
430 AM CDT THU JUL 28 2011

NEC021-053-055-155-177-280940-
/O.CAN.KOAX.SV.W.0261.000000T0000Z-110728T0945Z/
BURT NE-DODGE NE-DOUGLAS NE-SAUNDERS NE-WASHINGTON NE-
430 AM CDT THU JUL 28 2011

...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON...NORTHEASTERN
SAUNDERS...DOUGLAS...SOUTHEASTERN DODGE AND SOUTHEASTERN BURT
COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA.  HOWEVER...HEAVY RAIN...FREQUENT LIGHTNING AND GUSTY 
WINDS ARE LIKELY WITH THESE STORMS UNTIL 450 AM.

LAT...LON 4164 9556 4141 9593 4143 9593 4145 9592
      4147 9594 4147 9600 4149 9602 4151 9599
      4155 9601 4154 9603 4151 9604 4154 9609
      4158 9608 4159 9610 4174 9605 4185 9565
TIME...MOT...LOC 0930Z 227DEG 45KT 4159 9604 4147 9587

$$

IAC085-155-280945-
/O.CON.KOAX.SV.W.0261.000000T0000Z-110728T0945Z/
POTTAWATTAMIE IA-HARRISON IA-
430 AM CDT THU JUL 28 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HARRISON AND
NORTHWESTERN POTTAWATTAMIE COUNTIES UNTIL 445 AM CDT...

AT 428 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MODALE TO 7 MILES EAST OF FORT CALHOUN...MOVING
NORTHEAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  MODALE...MISSOURI VALLEY...MONDAMIN...LOGAN...MAGNOLIA AND
  WOODBINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF
YOUR HOME OR BUSINESS. STAY AWAY FROM WINDOWS AND GLASS DOORS. SEVERE
THUNDERSTORMS CAN PRODUCE LARGE HAIL...DAMAGING WINDS...FREQUENT
LIGHTNING AND VERY HEAVY RAIN.

&&

LAT...LON 4164 9556 4141 9593 4143 9593 4145 9592
      4147 9594 4147 9600 4149 9602 4151 9599
      4155 9601 4154 9603 4151 9604 4154 9609
      4158 9608 4159 9610 4174 9605 4185 9565
TIME...MOT...LOC 0930Z 227DEG 45KT 4159 9604 4147 9587
WIND...HAIL 60MPH <.75IN

$$

CHERMOK
181 
WWUS53 KOAX 280944
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
444 AM CDT THU JUL 28 2011

IAC085-155-280952-
/O.EXP.KOAX.SV.W.0261.000000T0000Z-110728T0945Z/
POTTAWATTAMIE IA-HARRISON IA-
444 AM CDT THU JUL 28 2011

...THE SEVERE THUNDERSTORM WARNING FOR HARRISON AND NORTHWESTERN 
POTTAWATTAMIE COUNTIES CONTINUES...

ALTHOUGH THIS WARNING WILL EXPIRE AT 445 AM A SEVERE THUNDERSTORM 
WARNING REMAINS IN EFFECT FOR MUCH OF HARRISON...SHELBY AND 
POTTAWATTAMIE COUNTIES UNTIL 515 AM.  PLEASE REFER TO THAT WARNING 
AND ASSOCIATED SEVERE WEATHER STATEMENTS FOR INFORMATION.

LAT...LON 4164 9556 4141 9593 4143 9593 4145 9592
      4147 9594 4147 9600 4149 9602 4151 9599
      4155 9601 4154 9603 4151 9604 4154 9609
      4158 9608 4159 9610 4174 9605 4185 9565
TIME...MOT...LOC 0942Z 227DEG 45KT 4169 9589 4157 9572

$$

CHERMOK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 2:50 AM CDT, 1 hour 9 minutes earlier.

Area forecast discussion, Jul 28, 2:50 AM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
250 AM CDT THU JUL 28 2011

.DISCUSSION...TONIGHT THROUGH SATURDAY NIGHT.

NAM/GFS/ECM IN RELATIVELY DECENT AGREEMENT THIS MORNING WITH CANADIAN
SHORTWAVE TROF AND SFC REFLECTION DRAGGING A COLD FRONT INTO THE
CNTRL PLAINS TODAY. CURRENTLY...LEADING EDGE OF FRONT EXTENDED FROM
NERN IA TO WRN KS. MODELS ALL SHOWING BNDRY WILL CONTINUE PUSHING
SOUTH TODAY AND BE THE FOCUS FOR PCPN DEVELOPMENT. NEAR ZONAL FLOW
THOUGH ACROSS THE CONUS WILL ALLOW THE FRONT TO EVENTUALLY STALL OUT
LATE FRIDAY NIGHT ACROSS KS/MO/IL. SFC BNDRY THEN PROGGED TO LIFT
BACK NORTH AS A WARM FRONT SATURDAY WITH GOOD BNDRY LYR MOISTURE
RETURN TO THE PLAINS. GOING FCST REASONABLE WITH POPS DECREASING FROM
NORTH TO SOUTH DURING THE TIME PERIOD TODAY THRU FRIDAY NIGHT.

PLENTY OF ENVIRONMENTAL MOISTURE AVAILABLE FOR THE BNDRY TO TAP.
REGIONAL SOUNDINGS INDICATING HIGH MOISTURE CONTENT WITH PRECIP WATER
VALUES 150-200% OF NORM...AND AS OF NOW APPEARS THAT THE SRN CWA
WILL SEE HIGHEST PCPN ACCUMULATIONS OVER THE NEXT SEVERAL DAYS.

DEE

&&

.AVIATION...
TAF SITES KOFK/KOMA/KLNK

06Z TAFS

SCATTERED THUNDERSTORMS WERE APPROACHING KOFK FROM THE NORTHWEST AND
KLNK FROM THE SOUTHWEST BEFORE 28/06Z ISSUANCE AND TEMPO GROUPS WERE
INCLUDED AT BOTH SITES.  HOWEVER...THERE WAS A CHANCE THAT ACTIVITY
WOULD HOLD OFF TO THE NORTH OF KOFK WITH FORMER CLUSTER AND
WEAKEN/DISSIPATE BEFORE REACHING KLNK WITH SECOND CLUSTER.  STRONG
WINDS COULD OCCUR WITH ANY TSTM ACTIVITY THIS MORNING...AND OUTFLOW
COULD REACH KOFK EVEN IF CONVECTION REMAINS TO THEIR NORTH.
OTHERWISE...SOME LIGHT FOG/LOW CLOUDS COULD DEVELOP IN WAKE OF
THUNDERSTORM ACTIVITY ALTHOUGH IT WILL PROBABLY BE PATCHY AND
VARIABLE AND PERSIST INTO MID MORNING.  ADDITIONAL THUNDERSTORM
DEVELOPMENT POSSIBLE LATER TODAY AND LATER TAF FORECASTS WILL ASSESS
PROBABILITY FOR INCLUSION.

CHERMOK

&&

.OAX WATCHES/WARNINGS/ADVISORIES...

NE...NONE.
IA...NONE.

&&
Hazardous weather outlook, Jul 27, 4:34 PM CDT, 11 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
434 PM CDT WED JUL 27 2011

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-281145-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
434 PM CDT WED JUL 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND THURSDAY

SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT...MAINLY ALONG AND
NORTH OF INTERSTATE 80...AND AGAIN THURSDAY AFTERNOON ACROSS THE AREA.
INITIAL THUNDERSTORMS THIS EVENING MAY FORM ALONG A WEAK BOUNDARY
RESIDING ACROSS THE OUTLOOK AREA LATE THIS AFTERNOON. DAMAGING
WINDS AND HEAVY RAIN WILL BE THE PRIMARY HAZARDS...HOWEVER AN
ISOLATED TORNADO CANNOT BE RULED OUT EARLY THIS EVENING.
ADDITIONAL THUNDERSTORMS ARE POSSIBLE LATER TONIGHT AS A COLD
FRONT MOVES SOUTH INTO THE REGION. DAMAGING WIND...LARGE HAIL AND
LOCALLY HEAVY RAIN ARE ALL POSSIBLE OVERNIGHT.

MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE MISSOURI
RIVER.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY

SCATTERED TO NUMEROUS THUNDERSTORMS WILL BE POSSIBLE ACROSS THE
AREA THURSDAY NIGHT THROUGH FRIDAY...ESPECIALLY ALONG AND SOUTH OF
INTERSTATE 80. A COLD FRONT IS EXPECTED TO STALL ACROSS
NORTHEAST KANSAS THROUGH NORTHERN MISSOURI...WITH ADDITIONAL
SEVERE STORMS POSSIBLE DURING THIS TIME. LOCALLY HEAVY RAIN MAY
ALSO OCCUR.

MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER
FOR THE NEXT SEVERAL WEEKS AT LEAST.

A PERIOD OF HOT TEMPERATURES IS EXPECTED AGAIN FROM SATURDAY
THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION MAY BE REQUESTED TONIGHT AND THURSDAY AFTERNOON.

FOBERT

In the hours before

Special weather statement, Jul 28, 2:28 AM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
228 AM CDT THU JUL 28 2011

NEZ050-065-280815-
BUTLER NE-SEWARD NE-
228 AM CDT THU JUL 28 2011

...SPECIAL WEATHER STATEMENT FOR SEWARD AND SOUTHERN BUTLER COUNTIES
UNTIL 315 AM CDT...

AT 225 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 7 MILES EAST OF MCCOOL JUNCTION...OR 10 MILES
SOUTHEAST OF YORK...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  UTICA...
  STAPLEHURST...
  SEWARD...
  ULYSSES...

CHERMOK
Local storm report, Jul 28, 3:18 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
318 AM CDT THU JUL 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 AM     TSTM WND DMG     SEWARD                  40.91N 97.10W
07/28/2011                   SEWARD             NE   LAW ENFORCEMENT

            LARGE TREE LIMBS DOWN ACROSS PARTS OF TOWN.

&&

RCHERMOK

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 4:23 AM CDTSevere Thunderstorm WarningOAXHarrison, Pottawattamie, Shelby52 min
Jul 28, 5:12 AM CDTSevere Thunderstorm WarningOAXHarrison, Pottawattamie, Shelby33 min
Jul 28, 2:56 AM CDTSevere Thunderstorm WarningOAXButler, Lancaster, Saunders, Seward49 min
Jul 28, 3:21 AM CDTSevere Thunderstorm WarningOAXButler, Dodge, Douglas, Lancaster, Saunders39 min
Jul 28, 3:45 AM CDTSevere Thunderstorm WarningOAXCass, Douglas, Sarpy, Saunders45 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Severe Thunderstorm Warnings in Iowa, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.